# SDR QXEA0202019

- Difficulty date: June 18, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 1,770 hours, 1,515 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 331
- Condition: Failed
- Location: Fuel System
- Part time: 1,775 hours, 1,775 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAT- LEFT HAND AND RIGHT HAND FUEL BOOST PUMP CYCLED IN CRUISE FOR 25 MINUTES AND STOPPED UPON DESCENT.  REMOVED AND REPLACED LEFT HAND AND RIGHT HAND PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
